Full-Text Search:
Home|Journal Papers|About CNKI|User Service|FAQ|Contact Us|中文
《Pharmaceutical Care and Research》 2002-S1
Add to Favorite Get Latest Update

Adverse reactions of tinidazole: a literature review

TIAN Wei Rong, SUN Hua Jun (Department of Pharmacy, Changhai Hospital, Second Military Medical University, Shanghai 200433, China)  
Objective: To summarize available reports of the tinidazole adverse reactions. Methods: Relevant data were identified through the Chinese Biomedical Literature CD ROM Bank(CBM Disc) and Chinese digital resource system, medicine section(CNKI) searches of the literature from 1997 2002 using the terms tinidazole and adverse reaction. Results: Tinidazole may cause allergic reactions such as pruritus, exanthema, urticaria, angioedema or serum sickness like reactions, gastrointestinal symptoms such as nausea, vomiting, loss of appetite, diarrhea and taste disturbances, central nervous system alterations such as drowsiness, dizziness, headaches, agitation, confusion, hematologic abnormalities such as leukopenia, agranulemia, subcutaneous bleeding. It had also been observed during therapy that tinidazole had the potential to cause temporary hepatitis, pain on whole body, hypertension that was unlabelled adverse reactions. Conclusion: The case report literature is an important source for drug safety information. The risk of tinidazole must be taken into consideration during therapy especially for special patients. Continued appropriate evaluation on the safety of tinidazole is necessary.
【CateGory Index】: R978
Download(CAJ format) Download(PDF format)
CAJViewer7.0 supports all the CNKI file formats; AdobeReader only supports the PDF format.
©2006 Tsinghua Tongfang Knowledge Network Technology Co., Ltd.(Beijing)(TTKN) All rights reserved